# SDR DLM88950675

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND C-2 CARGO DOOR DOOR PAN/FRAME WITH GOUGE DAMAGE.  REPAIRED PER SRM 52-05 FIG 27.
